# SDR FDEA2020090952126

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- Engine: Pwa PW2040
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 2 Eng Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXHAUST NOZZLE 9 O'CLOCK POSITION MOUNT FLANGE CRACKED.  REPAIRED NR 2 ENGINE EXHAUST NOZZLE 9 O'CLOCK POSITION MOUNT FLANGE, PER CMM 78-11-01 REP 2-1.
